RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1964, Volume 19, Issue 5(119)  


Martin boundaries and non-negative solutions of a boundary value problem with a directional derivative
E. B. Dynkin
3
Projective metrics
I. M. Yaglom, B. A. Rozenfel'd, E. U. Yasinskaya
51

Scientific notes and problems
A sufficient condition for the summability of a series by the $(\varphi_n)$-method
N. A. Davydov
115
On the singularities of analytic functions defined by a contour integral
M. H. Zakhar-Itkin
119
The binomial theorem and a formula of Abel
K. V. Nikol'skii
123
On a method of approximating functions satisfying a Lipschitz condition by trigonometrical polynomials
N. M. Pavlovskii
129
On the number of characteristic directions
L. É. Reiziņš
135
On the equivalence of differential operators in the space of functions analytic in a circle
K. M. Fishman
143
The contraction method for systems of linear inequalities
S. N. Chernikov
149
The lattice-subsemigroup characteristic of orderable groups
L. N. Shevrin
157
On a singular integral
A. I. Shmukler
163

Mathematical Events in the USSR
Aleksandr Petrovich Norden (photo)
Aleksandr Petrovich Norden (on his sixtieth birthday)
V. G. Kopp, B. L. Laptev, A. P. Shirokov, V. I. Shulikovskii
171
Meetings of the Moscow Mathematical Society
181
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium
On $L$-characteristics of operators
P. P. Zabreiko, M. A. Krasnosel'skii
187
Finite difference methods for solving of the Cauchy problem for ill-posed systems of the first order
L. S. Frank
189
Analytic continuation of the Schrödinger equation and behaviour of the solution of non-stationary problem as $t\to\infty$
A. G. Ramm
192
A multidimensional generalization of the Wronskian
A. I. Petrov
194
Method of the majorizing operator for solution of finite difference analogue of some strongly elliptic systems
E. G. D'yakonov
197
A method for simulation of a class of queue systems
A. M. Akhmedov
198
$\Omega$-ringoids, $\Omega$-rings and their representations
J. V. Hion
200
Asymptotic behaviour of solutions of linear differential equations when perturbation of boundary combined with perturbation of operator
Zh. Ling
201
Sixth All-Union Colloquium on General Algebra
R. T. Vol'vachev
205
On Symposium at Dushanbe
M. A. Krasnosel'skii, V. Ya. Stetsenko
215

News
The worthy replenishment of the USSR Academy of Sciences
229
Defence of Theses in Mathematics
N. I. Morkovina
229

Reviews and Bibliography
On an inaccuracy in handbooks on mathematical analysis
B. P. Pugachov
234
New books on mathematics
L. P. Kalinina
235
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019